Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    10
  • comments
    5
  • views
    4,164

Day 31

sundevil_87

265 views

Today is day 31 and I am so glad to be done with month one!

I went to the dermatologist today and my white blood cell count is low so this is bad news...he wanted to take me off of Accutane but I told him I felt fine and I haven't been sick or anything. He consulted with my dad (who is also a physician and they work in the same hospital) and they decided that I need to get my blood drawn again on Monday.

The dermatologist was going to bump me up to 60 mg but after today he decided to keep me on 40 and closely monitor what's going on. I hope I don't have to stop taking it because it's working so well for me with minimal side effects.

He also prescribed me a topical steroid cream for the rash on my arms caused by the dryness. If worst comes to worst I guess I will have to stop taking the Accutane and then re-start it after my WBC's go up.

I have no idea if this is unrelated but I think Accutane made my PMS exlpoddeeee. Normally I get a little irritated about 5 days before but mine was like a week and a half and I was so mad lol!!!! Also it made my period come a little late. I don't know if it's stress or the medicine but I thought that was weird! I never get that angry!!



2 Comments


Recommended Comments

I Hope you don't have to be off the medication,... especially if it is working so well for you.... let us know what happens monday.... also have you tried going on birth control pills... they can help with PMS and regulate your periods... and help with the acne as well..

Share this comment


Link to comment
I Hope you don't have to be off the medication,... especially if it is working so well for you.... let us know what happens monday.... also have you tried going on birth control pills... they can help with PMS and regulate your periods... and help with the acne as well..
Thanks!! Well I was able to stay on but I'm getting a blood test June 5th for month 3 and hopefully my white blood cell count is better it sucks! And the accutane for sure has made my mood really irritable it's really strange I've never felt so angry at the drop of a hat lol! I cant wait to be done with this!

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×